Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Wellbutrin Increases Sex Drive?

12

Wow, according to the search I just did Wellebutrin does have a positive sexual side effect in many people!

Taken from http://archive.salon.com/sex/featur…trin/index.html

Originally Posted by salon.com
In a 1997 report, published in Clinical Pharmacological Therapies, researchers at the University of Alabama at Birmingham gave 107 depression sufferers one of four antidepressants: Wellbutrin or three SSRIs — Prozac, Paxil or Zoloft. Among those taking the SSRIs, 73 percent complained of sex-impairing side effects. Only 14 percent of the Wellbutrin group reported sex problems, while 77 percent said the drug “heightened sexual function.”


Here is a study from the same article but based on people with sex dissatisfaction and no depression at all:

Originally Posted by salon.com
At Case Western Reserve University School of Medicine, a team led by R. Taylor Seagraves, M.D., a professor of psychiatry, gave Wellbutrin to 66 women, ages 23 to 65, who had experienced low or no libido for an average of six years. All 66 took a placebo for six weeks, then the drug for eight weeks. At the end of the placebo phase of the study, the group averaged 0.9 sexual encounters. But by the end of treatment with Wellbutrin, the figure had more than doubled to 2.3. Extent of sexual arousal also increased significantly, and number of sexual fantasies more than doubled (0.7 to 1.8). “Before starting treatment,” Seagraves says, “100 percent of the women were dissatisfied with their level of sexual desire, but by the end of the [Wellbutrin] treatment phase, 40 percent reported feeling satisfied.” The drug’s only signficant side effects were insomnia (18 percent), tremor (6 percent) and rash (6 percent).


My Before and After pics -- .5" gain...

Yes, for women it does work better because women are more sensitive to the dopamine thing. I think that’s why my diet works better for women too.


I think it's the woman's job to tighten up to fit her man--it's lots easier for us.

Buy my book! The Orgasmic Diet by Marrena Lindberg

Yes I can now see why Woman would benefit from the sex enhancing side effects more.

I have continued taking my daily dose of Wellbutrin and noticed that all the Sex enhancing properties are Psychological. Not that its placebo, but it only works on the mind while the body remains at normal sexual functioning. As a result the wellbutrin has made me a compulsive masturbator and now my erections are very poor in quality. I masturbate 3-4 times a day and look at porn every day, while I used to only do it once a day and looked at porn about once a week. My erections are now weak during sex so indirectly it is having negative effects on sexual performance. Its very distressing because my body can not keep up with my hyper sexuality. So either I’m going to have to force myself to stop wanking, or get off the drug.

A woman wouldn’t have this problem, or at least not to this extent.

Zane, so increased dopamine in system causes women to come easier? Does it make them more horny and more orgasmic in same proportion, or does it increase one of the two more than the other? It’s true that I have noticed that the girls especially seem extra horny during finals and midterms times of school year at university — the time everyone and their pet duck is taking adderal or ritalin.

Originally Posted by spacephallisy
Yes I can now see why Woman would benefit from the sex enhancing side effects more.

I have continued taking my daily dose of Wellbutrin and noticed that all the Sex enhancing properties are Psychological. Not that its placebo, but it only works on the mind while the body remains at normal sexual functioning. As a result the wellbutrin has made me a compulsive masturbator and now my erections are very poor in quality. I masturbate 3-4 times a day and look at porn every day, while I used to only do it once a day and looked at porn about once a week. My erections are now weak during sex so indirectly it is having negative effects on sexual performance. Its very distressing because my body can not keep up with my hyper sexuality. So either I’m going to have to force myself to stop wanking, or get off the drug.

A woman wouldn’t have this problem, or at least not to this extent.

Hmmm…. how big is your daily dose? (Is it Wellbutrin, Wellbutrin SR, and Wellbutrin XL?)

How long did you take Wellbutrin before noticing these horny side effects?

And, maybe if you didn’t act on your horny feelings, just having more blood pumping in your cock and your system being in a contant state of readiness (randyness?) would mean you would have some physical benefit if you could only stave off the whackathon?

In other words, see what happens if you hold off from jerking off for a solid week, or however long you used to hold off before you started the drug. Maybe you will have better erections than before? Or a shorter refractory period?


My Before and After pics -- .5" gain...

Yeah maybe cut off your broadband connection for a month

I am going to try my damnedest Comanderblop. Even with out the Wellbutrin the longest Ive ever gone with out Rosie Palms was one week. Sigh, I’m going to need some serious zen discipline.

My dosage is 150mg of Wellbutrin XL a day.

The horny side effects were noticeable right before the second week of taking the medication.

Well with fish oil it increases both dopamine and improves circulation, so you have the erectile capacity to go with the increased libido. Higher dopamine makes women both more horny and more orgasmic, as long as their serotonin isn’t too high and they have healthy levels of free testosterone.


I think it's the woman's job to tighten up to fit her man--it's lots easier for us.

Buy my book! The Orgasmic Diet by Marrena Lindberg

Originally Posted by avocet8
I don’t think Wellbutrin actually increases libido, but it does not decrease it as the SRRI drugs do. What may be happening is that one’s normal level of libido is allowed to express itself chemically with no or less interference from the Wellbutrin.

Hi A8,

Excellent point. Wellbutrin may well (pun intended) have fewer side effects. In some cases of mild to moderate depression, standardized extracts of St John’s Wort may even have fewer side effects than any of the chemically-derived anti-depressants. That was my son’s experience - St John’s Wort was better for him. As for libido, there is a fair amount of annecdotal evidence that suggests both Wellbutrin and St John’s Wort set the stage for enhanced libido. Elevated mood = possible/better sex.

Cheers,

MrTiPS

Actually I’ve heard the opposite for St. John’s Wort—I think some men use it to slow down premature ejaculation. I think it only raises serotonin, not dopamine (but that’s off the top of my head).


I think it's the woman's job to tighten up to fit her man--it's lots easier for us.

Buy my book! The Orgasmic Diet by Marrena Lindberg

Top
12

All times are GMT. The time now is 03:22 PM.